CSpace

Browse/Search Results:  1-10 of 89 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
rittwucharacteristicsetmethodforlaurentpartialdifferentialpolynomialsystems 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 62
Authors:  Hu Youren;  Gao Xiaoshan
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
41th International Symposium on Symbolic and Algebraic Computation (ISSAC'16) Preface 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2018, 卷号: 85, 页码: 1-3
Authors:  Gao, Xiao-Shan
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
An efficient stochastic approach for robust time-optimal trajectory planning of robotic manipulators under limited actuation 期刊论文
ROBOTICA, 2017, 卷号: 35, 期号: 12, 页码: 2400-2417
Authors:  Zhao, Ming-Yong;  Gao, Xiao-Shan;  Zhang, Qiang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Robust trajectory planning  Robotic manipulators  Stochastic optimization  Probability constraint  Linear programming  
A Triangular Decomposition Algorithm for Differential Polynomial Systems with Elementary Computation Complexity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 2, 页码: 464-483
Authors:  Zhu Wei;  Gao Xiao-Shan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Differential polynomial system  regular triangular set  saturated triangular set  triangular decomposition  
Preface - Special Issue to Celebrate the 30th Anniversary of Journal of Systems Science and Complexity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 1, 页码: 1-3
Authors:  Gao Xiao-Shan;  Chen Jie;  Shao Jun;  Wang Shouyang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Toric Difference Variety 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 1, 页码: 173-195
Authors:  Gao Xiao-Shan;  Huang Zhang;  Wang Jie;  Yuan Chun-Ming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Affine N[x]-semimodule  difference torus  T-orbit  toirc difference ideal  toric difference variety  Z[x]-lattice.  
atriangulardecompositionalgorithmfordifferentialpolynomialsystemswithelementarycomputationcomplexity 期刊论文
journalofsystemsscienceandcomplexity, 2017, 卷号: 30, 期号: 2, 页码: 464
Authors:  Zhu Wei;  Gao Xiaoshan
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
prefacespecialissuetocelebratethe30thanniversaryofjournalofsystemsscienceandcomplexity 期刊论文
journalofsystemsscienceandcomplexity, 2017, 卷号: 30, 期号: 1, 页码: 1
Authors:  Gao Xiaoshan;  Chen Jie;  Shao Jun;  Wang Shouyang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
toricdifferencevariety 期刊论文
journalofsystemsscienceandcomplexity, 2017, 卷号: 30, 期号: 1, 页码: 173
Authors:  Gao Xiaoshan;  Huang Zhang;  Wang Jie;  Yuan Chunming
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10